Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Milk Thistle and HIV Meds
May 30, 2012

After reading your recent posts about HIV and milk thistle, I recently purchased milk thisle to take but haven't as of yet. I am HIV+ almost 17years my current regime is Kaletra-2tablets twice daily, Viread-one tablet daily, and Didanoise- one tablet daily. I read several reports that shows few side effects. In a recent visit to my clinic, the nurse informed me that I was reactive to Hep C. Next labs are in July. I was planning to take (1) milk thistle tablet every other day to help the liver functions. At this time, I am only experincing a slight lower pain on the right rear back of my body. Just need your professional opinion. Thanks

Response from Dr. Henry

There is little published information on the safety and efficacy of milk thistle in the setting of HIV+ hepatitis C co-infection who are on your regimen. Assessment of your hepatitis C status to determone need for treatment is important. Whether milk thistle can demonstrable and safely provide any benefit in yhour situation remains unclear to me. KH



Previous
Same Answer Over and Over Again
Next
neuropathy in legs

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement